Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 287-321.
@article{AIHPB_1986__22_3_287_0,
     author = {Kunita, Hiroshi},
     title = {Convergence of stochastic flows with jumps and {Levy} processes in diffeomorphisms group},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {287--321},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     zbl = {0614.60056},
     mrnumber = {871084},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_287_0/}
}
TY  - JOUR
AU  - Kunita, Hiroshi
TI  - Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1986
DA  - 1986///
SP  - 287
EP  - 321
VL  - 22
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1986__22_3_287_0/
UR  - https://zbmath.org/?q=an%3A0614.60056
UR  - https://www.ams.org/mathscinet-getitem?mr=871084
LA  - en
ID  - AIHPB_1986__22_3_287_0
ER  - 
%0 Journal Article
%A Kunita, Hiroshi
%T Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1986
%P 287-321
%V 22
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1986__22_3_287_0
Kunita, Hiroshi. Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 287-321. http://www.numdam.org/item/AIHPB_1986__22_3_287_0/

[1] P. Billingsley, Convergence of probability measures, John Wiley and Sons, New York, 1968. | MR | Zbl

[2] T. Fujiwara, H. Kunita, Stochastic differential equations of jump type and Levy processes in diffeomorphisms group, J. Math. Kyoto Univ., t. 25, 1985, p. 71-106. | MR | Zbl

[3] N. Ikeda, S. Watanabe, Stochastic differential equations and diffusion processes, North-Holland/Kodansha, 1981. | MR | Zbl

[4] J. Jacod, Processus à accroissements indépendants : Une condition nécessaire et suffisante de convergence en loi, Z. Warhscheinlichkeitstheorie verw. Gebiete, t. 63, 1983, p. 109-139. | MR | Zbl

[5] H. Kunita, On the convergence of solutions of stochastic ordinary differential equations as stochastic flows of diffeomorphisms, Osaka J. Math., t. 21, 1984, p. 883-911. | MR | Zbl

[6] H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms, Lecture Notes in Math., 1097, 1984, p. 144-303. | MR | Zbl

[7] H. Kunita, Tightness of probability measures in D([0, T]; C) and D([0, T]; D), J. Math. Soc. Japan, to appear. | MR | Zbl

[8] Y. Le Jan, Flots de diffusions dans Rd, C. R. Acad. Sci. Paris, t. 294, 1984, Série I, p. 697-699. | MR | Zbl

[9] Y. Le Jan, S. Watanabe, Stochastic flows of diffeomorphisms, Stochastic Analysis Proc. Taniguchi Conference. Kyoto, 1982, North-Holland/Kodansha, 1984. | MR | Zbl

[10] H. Matsumoto, I. Shigekawa, Limit theorems for stochastic flows of diffeomorphisms of jump type, Z. Warhscheinlichkeitstheorie verw. Gebiete, t. 69, 1985, p. 501-540. | MR | Zbl

[11] T.E. Harris, Brownian motions on the homeomorphisms of the plane, Ann. Probab., t. 9, 1981, p. 232-254. | MR | Zbl